# SDR UPS07549199

- Difficulty date: February 14, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON FINAL APPROACH AT GEAR DOWN, FLAPS 20 CALL.  THERE WAS A FAST OCCURRENCE OF ODOR IN COCKPIT.  NO SMOKE & NO ABNORMAL INSTRUMENT INDICATIONS.  THE ODOR WAS DISTINCTIVELY BURNING RUBBER.  IT DISSIPATED UPON TAXI IN.  RAN BOTH PACKS & BOTH ENGINES, NO UNUSUAL ODORS NOTED.
